# SDR UIEA2015021300110

- Difficulty date: February 12, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 76,284 hours, 16,105 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Liner
- Condition: Delaminated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG LINER SEGMENTS BETWEEN THE FAN & INLET GUIDE VANE HAVE MINOR DELAMINATION AT 1:00 & 03:00 POSITION, WITHIN LIMITS IAW AMM 72-00-00-206-167.  ALL LOOSE MATERIAL REMOVED.  PLACED ON NON MELS 54548 REPAIRS DUE 10 CYCLES OR 100 HOURS.
